Alert archive / Idaho / Winter Storm Warnings in 2013

Winter Storm Warning 2, NWS Pocatello, ID

February 7, 2013

NWS Pocatello, ID issued this winter storm warning at Feb 7, 2013, 12:53 PM MST. It took effect at Feb 8, 2013, 6:00 AM MST. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 7, 2013, 12:53 PM MST (19:53 UTC)
In effect from
Feb 8, 2013, 6:00 AM MST
Expired
Feb 9, 2013, 5:00 PM MST
In force
35 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

296 
WWUS45 KPIH 071953
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1253 PM MST THU FEB 7 2013

...WINTER STORM DUE TO HIT SOUTHERN IDAHO FRIDAY AND SATURDAY ...

A STRONG WINTER STORM WILL MOVE INTO THE GREAT BASIN ON FRIDAY...
SPREADING HEAVY SNOW ACROSS THE SOUTHERN HIGHLANDS BEGINNING
FRIDAY MORNING AND CONTINUING THROUGH SATURDAY. GUSTY WINDS FRIDAY
NIGHT AND SATURDAY MAY ALSO PRODUCE AREAS OF BLOWING AND DRIFTING
SNOW. MODERATE SNOWFALL AMOUNTS ARE ALSO EXPECTED IN THE LOWER
SNAKE PLAIN...EASTERN MAGIC VALLEY...AND THE CENTRAL IDAHO
MOUNTAINS.

IDZ022-023-025-081100-
/O.UPG.KPIH.WS.A.0001.130208T1200Z-130209T1800Z/
/O.NEW.KPIH.WS.W.0002.130208T1300Z-130210T0000Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE LOCATIONS OF...MALAD...OAKLEY...CITY OF ROCKS...
CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT...
LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...
SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS...
GEORGETOWN SUMMIT
1253 PM MST THU FEB 7 2013

...WINTER STORM WARNING IN EFFECT FROM 6 AM FRIDAY TO 5 PM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT
FROM 6 AM FRIDAY TO 5 PM MST SATURDAY. THE WINTER STORM WATCH IS
NO LONGER IN EFFECT.

* TIMING...FROM 600 AM MST FRIDAY UNTIL 500 PM MST SATURDAY.

* MAIN IMPACT...HEAVY SNOW. EXPECT 4 TO 8 INCHES...WITH UP TO A
  FOOT IN SOME OF THE HIGHER ELEVATIONS.

* LOCATIONS INCLUDE...INKOM...MALAD...OAKLEY...LAVA HOT
  SPRINGS...SODA SPRINGS...MCCAMMON...MONTPELIER...
  GEORGETOWN...PARIS

* OTHER IMPACTS...BLOWING AND DRIFTING SNOW...MAINLY FRIDAY NIGHT
  AND SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

IDZ024-081100-
/O.UPG.KPIH.WS.A.0001.130208T1200Z-130209T1800Z/
/O.NEW.KPIH.WW.Y.0005.130208T1300Z-130210T0000Z/
CACHE VALLEY/IDAHO PORTION-
INCLUDING THE LOCATIONS OF...PRESTON
1253 PM MST THU FEB 7 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 5 PM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 AM FRIDAY
TO 5 PM MST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT.

* TIMING...FROM 600 AM MST FRIDAY UNTIL 500 PM MST SATURDAY.

* MAIN IMPACT...HEAVY SNOW. EXPECT 3 TO 6 INCHES.

* LOCATIONS INCLUDE...PRESTON.

* OTHER IMPACTS...BLOWING AND DRIFTING SNOW...MAINLY ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

IDZ017-021-081100-
/O.NEW.KPIH.WW.Y.0005.130208T1300Z-130210T0000Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
INCLUDING THE LOCATIONS OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...MASSACRE ROCKS
1253 PM MST THU FEB 7 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 5 PM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT
FROM 6 AM FRIDAY TO 5 PM MST SATURDAY.

* TIMING...FROM 600 AM MST FRIDAY UNTIL 500 PM MST SATURDAY.

* MAIN IMPACT...SNOWFALL AMOUNTS OF 2 TO 4 INCHES.

* LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...POCATELLO
  ...BLACKFOOT.

* OTHER IMPACTS...BLOWING AND DRIFTING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

IDZ018-031-081100-
/O.NEW.KPIH.WW.Y.0005.130208T1300Z-130209T1200Z/
SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION-
INCLUDING THE LOCATIONS OF...COPPER BASIN...GALENA SUMMIT...
SMILEY CREEK LODGE
1253 PM MST THU FEB 7 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM FRIDAY TO 5 AM MST
SATURDAY ABOVE 7000 FEET...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WINTER
WEATHER ADVISORY ABOVE 7000 FEET FOR SNOW AND BLOWING SNOW
...WHICH IS IN EFFECT FROM 6 AM FRIDAY TO 5 AM MST SATURDAY.

* TIMING...FROM 6 AM FRIDAY TO 5 AM MST SATURDAY.

* MAIN IMPACT...SNOWFALL AMOUNTS OF 4 TO 8 INCHES ABOVE 7000 FEET.

* LOCATIONS INCLUDE...COPPER BASIN...GALENA SUMMIT...
SMILEY CREEK LODGE

* OTHER IMPACTS...BLOWING AND DRIFTING SNOW AT RIDGE TOPS AND HIGHER
  PASSES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
6 follow-up statements
612 
WWUS45 KPIH 081107
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
407 AM MST FRI FEB 8 2013

...WINTER STORM DUE TO HIT SOUTHERN IDAHO TODAY AND SATURDAY ...

A STRONG WINTER STORM WILL MOVE INTO THE GREAT BASIN TODAY...
SPREADING HEAVY SNOW ACROSS THE SOUTHERN HIGHLANDS BEGINNING
TODAY AND CONTINUING THROUGH SATURDAY. GUSTY WINDS TONIGHT AND
SATURDAY MAY ALSO PRODUCE AREAS OF BLOWING AND DRIFTING SNOW.
MODERATE SNOWFALL AMOUNTS ARE ALSO EXPECTED IN THE LOWER SNAKE
PLAIN...EASTERN MAGIC VALLEY...AND THE CENTRAL IDAHO MOUNTAINS.

IDZ022-023-025-082200-
/O.CON.KPIH.WS.W.0002.130208T1300Z-130210T0000Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE LOCATIONS OF...MALAD...OAKLEY...CITY OF ROCKS...
CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT...
LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...
SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS...
GEORGETOWN SUMMIT
407 AM MST FRI FEB 8 2013

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST
SATURDAY...

A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW REMAINS IN
EFFECT UNTIL 5 PM MST SATURDAY.

* TIMING...FROM 600 AM MST TODAY UNTIL 500 PM MST SATURDAY.

* MAIN IMPACT...HEAVY SNOW. EXPECT 4 TO 8 INCHES...WITH UP TO A 
  FOOT IN SOME OF THE HIGHER ELEVATIONS.

* LOCATIONS INCLUDE...INKOM...MALAD...OAKLEY...LAVA HOT 
  SPRINGS...SODA SPRINGS...MCCAMMON...MONTPELIER... 
  GEORGETOWN... PARIS

* OTHER IMPACTS...BLOWING AND DRIFTING SNOW...MAINLY FRIDAY 
  NIGHT AND SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

IDZ017-021-024-082200-
/O.CON.KPIH.WW.Y.0005.130208T1300Z-130210T0000Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
CACHE VALLEY/IDAHO PORTION-
INCLUDING THE LOCATIONS OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...MASSACRE ROCKS...PRESTON
407 AM MST FRI FEB 8 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST
SATURDAY...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW REMAINS IN
EFFECT UNTIL 5 PM MST SATURDAY.

* TIMING...FROM 600 AM MST TODAY UNTIL 500 PM MST SATURDAY.

* MAIN IMPACT...SNOWFALL AMOUNTS OF 2 TO 5 INCHES.

* LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...POCATELLO 
   ...BLACKFOOT...PRESTON.

* OTHER IMPACTS...BLOWING AND DRIFTING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

IDZ018-031-082200-
/O.CON.KPIH.WW.Y.0005.130208T1300Z-130209T1200Z/
SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION-
INCLUDING THE LOCATIONS OF...COPPER BASIN...GALENA SUMMIT...
SMILEY CREEK LODGE
407 AM MST FRI FEB 8 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST
SATURDAY ABOVE 7000 FEET...

A WINTER WEATHER ADVISORY ABOVE 7000 FEET FOR SNOW AND BLOWING
SNOW REMAINS IN EFFECT UNTIL 5 AM MST SATURDAY.

* TIMING...FROM 6 AM TODAY TO 5 AM MST SATURDAY.

* MAIN IMPACT...SNOWFALL AMOUNTS OF 4 TO 8 INCHES ABOVE7000 
  FEET.

* LOCATIONS INCLUDE...COPPER BASIN...GALENA SUMMIT... SMILEY
  CREEK LODGE

* OTHER IMPACTS...BLOWING AND DRIFTING SNOW AT RIDGE TOPS AND
  HIGHER PASSES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
481 
WWUS45 KPIH 082000
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
100 PM MST FRI FEB 8 2013

IDZ018-031-082100-
/O.CAN.KPIH.WW.Y.0005.000000T0000Z-130209T1200Z/
SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION-
INCLUDING THE LOCATIONS OF...COPPER BASIN...GALENA SUMMIT...
SMILEY CREEK LODGE
100 PM MST FRI FEB 8 2013

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED BEFORE DIMINISING 
TONIGHT.


$$

IDZ022-023-025-091100-
/O.CON.KPIH.WS.W.0002.000000T0000Z-130210T0000Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE LOCATIONS OF...MALAD...OAKLEY...CITY OF ROCKS...
CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT...
LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...
SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS...
GEORGETOWN SUMMIT
100 PM MST FRI FEB 8 2013

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST
SATURDAY...

A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT UNTIL 5 PM MST
SATURDAY.

* TIMING...FROM 600 AM MST TODAY UNTIL 500 PM MST SATURDAY.

* MAIN IMPACT...HEAVY SNOW. EXPECT 4 TO 8 INCHES...WITH UP TO A 
  FOOT IN SOME OF THE HIGHER ELEVATIONS.

* LOCATIONS INCLUDE...INKOM...MALAD...OAKLEY...LAVA HOT 
  SPRINGS...SODA SPRINGS...MCCAMMON...MONTPELIER... 
  GEORGETOWN... PARIS

* OTHER IMPACTS...BLOWING AND DRIFTING SNOW...MAINLY FRIDAY 
  NIGHT AND SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

IDZ017-021-024-091100-
/O.CON.KPIH.WW.Y.0005.000000T0000Z-130210T0000Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
CACHE VALLEY/IDAHO PORTION-
INCLUDING THE LOCATIONS OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...MASSACRE ROCKS...PRESTON
100 PM MST FRI FEB 8 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST
SATURDAY...

A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 5 PM MST
SATURDAY.

* TIMING...FROM 600 AM MST TODAY UNTIL 500 PM MST SATURDAY.

* MAIN IMPACT...SNOWFALL AMOUNTS OF 2 TO 4 INCHES.

* LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...POCATELLO 
  BLACKFOOT...PRESTON....

* OTHER IMPACTS...BLOWING AND DRIFTING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
084 
WWUS45 KPIH 091110
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
410 AM MST SAT FEB 9 2013

IDZ022-023-025-092200-
/O.CON.KPIH.WS.W.0002.000000T0000Z-130210T0000Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE LOCATIONS OF...MALAD...OAKLEY...CITY OF ROCKS...
CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT...
LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...
SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS...
GEORGETOWN SUMMIT
410 AM MST SAT FEB 9 2013

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW REMAINS IN
EFFECT UNTIL 5 PM MST THIS AFTERNOON.

* TIMING...UNTIL 500 PM MST TODAY.

* MAIN IMPACT...HEAVY SNOW. EXPECT 4 TO 8 INCHES...WITH UP TO A 
  FOOT IN SOME OF THE HIGHER ELEVATIONS.

* LOCATIONS INCLUDE...INKOM...MALAD...OAKLEY...LAVA HOT 
  SPRINGS...SODA SPRINGS...MCCAMMON...MONTPELIER... 
  GEORGETOWN... PARIS

* OTHER IMPACTS...BLOWING AND DRIFTING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

IDZ017-021-024-092200-
/O.CON.KPIH.WW.Y.0005.000000T0000Z-130210T0000Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
CACHE VALLEY/IDAHO PORTION-
INCLUDING THE LOCATIONS OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT...MASSACRE ROCKS...PRESTON
410 AM MST SAT FEB 9 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 5 PM
MST THIS AFTERNOON.

* TIMING...500 PM MST TODAY.

* MAIN IMPACT...SNOWFALL AMOUNTS OF 1 TO 2 INCHES.

* LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...POCATELLO 
  BLACKFOOT...PRESTON....

* OTHER IMPACTS...BLOWING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
603 
WWUS45 KPIH 091549
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
849 AM MST SAT FEB 9 2013

IDZ017-091700-
/O.CAN.KPIH.WW.Y.0005.000000T0000Z-130210T0000Z/
EASTERN MAGIC VALLEY-
INCLUDING THE LOCATIONS OF...BURLEY...RUPERT...SHOSHONE...CAREY
849 AM MST SAT FEB 9 2013

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

LIGHT SNOW REMAINS POSSIBLE INTO THIS AFTERNOON BUT MUCH OF THE
HEAVY SNOW WILL STAY EAST OF THE MAGIC VALLEY TODAY. THEREFORE THE
WINTER WEATHER ADVISORY FOR THE EASTERN MAGIC VALLEY HAS BEEN
CANCELLED. WINDS WILL REMAIN GUSTY THROUGH THIS AFTERNOON...SO
AREAS OF DRIFTING SNOW CAN BE EXPECTED. DRIVERS SHOULD CONTINUE TO
EXERCISE CAUTION WHILE TRAVELING THROUGH THE REGION TODAY.

$$

IDZ022-023-025-100000-
/O.CON.KPIH.WS.W.0002.000000T0000Z-130210T0000Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE LOCATIONS OF...MALAD...OAKLEY...CITY OF ROCKS...
CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT...
LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...
SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS...
GEORGETOWN SUMMIT
849 AM MST SAT FEB 9 2013

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW REMAINS IN EFFECT
UNTIL 5 PM MST THIS AFTERNOON.

* TIMING...SNOW WILL CONTINUE THROUGH THIS AFTERNOON.

* MAIN IMPACT...HEAVY SNOW WILL PRODUCE ADDITIONAL ACCUMULATIONS
  OF 1 TO 3 INCHES TODAY IN THE VALLEYS AND 3 TO 5 INCHES IN THE
  MOUNTAINS. STORM TOTAL ACCUMULATIONS WILL REACH 4 TO 8 INCHES IN
  THE VALLEYS AND UP TO A FOOT IN THE MOUNTAINS.

* LOCATIONS INCLUDE...INKOM...MALAD...OAKLEY...LAVA HOT 
  SPRINGS...SODA SPRINGS...MCCAMMON...MONTPELIER... 
  GEORGETOWN... PARIS

* OTHER IMPACTS...GUSTY WINDS WILL CREATE AREAS OF BLOWING AND
  DRIFTING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

IDZ021-024-100000-
/O.CON.KPIH.WW.Y.0005.000000T0000Z-130210T0000Z/
LOWER SNAKE RIVER PLAIN-CACHE VALLEY/IDAHO PORTION-
INCLUDING THE LOCATIONS OF...POCATELLO...BLACKFOOT...
MASSACRE ROCKS...PRESTON
849 AM MST SAT FEB 9 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN
EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* TIMING...SNOW WILL CONTINUE THROUGH THIS AFTERNOON.

* MAIN IMPACT...ADDITIONAL SNOWFALL AMOUNTS OF 1 TO 2 INCHES TODAY.

* LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...POCATELLO
  BLACKFOOT...PRESTON.

* OTHER IMPACTS...GUSTY WINDS WILL PRODUCE AREAS OF BLOWING AND
  DRIFTING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
413 
WWUS45 KPIH 092103
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
203 PM MST SAT FEB 9 2013

IDZ022-023-025-100000-
/O.CON.KPIH.WS.W.0002.000000T0000Z-130210T0000Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE LOCATIONS OF...MALAD...OAKLEY...CITY OF ROCKS...
CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT...
LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...
SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS...
GEORGETOWN SUMMIT
203 PM MST SAT FEB 9 2013

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW REMAINS IN
EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* TIMING...SNOW WILL CONTINUE THROUGH THIS AFTERNOON.

* MAIN IMPACT...HEAVY SNOW WILL PRODUCE ADDITIONAL ACCUMULATIONS
  OF 1 TO 3 INCHES TODAY IN THE VALLEYS AND 3 TO 5 INCHES IN THE
  MOUNTAINS. STORM TOTAL ACCUMULATIONS WILL REACH 4 TO 8 INCHES IN
  THE VALLEYS AND UP TO A FOOT IN THE MOUNTAINS.

* LOCATIONS INCLUDE...INKOM...MALAD...OAKLEY...LAVA HOT 
  SPRINGS...SODA SPRINGS...MCCAMMON...MONTPELIER... 
  GEORGETOWN... PARIS

* OTHER IMPACTS...GUSTY WINDS WILL CREATE AREAS OF BLOWING AND 
  DRIFTING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

IDZ021-024-100000-
/O.CON.KPIH.WW.Y.0005.000000T0000Z-130210T0000Z/
LOWER SNAKE RIVER PLAIN-CACHE VALLEY/IDAHO PORTION-
INCLUDING THE LOCATIONS OF...POCATELLO...BLACKFOOT...
MASSACRE ROCKS...PRESTON
203 PM MST SAT FEB 9 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN
EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* TIMING...SNOW WILL CONTINUE THROUGH THIS AFTERNOON.

* MAIN IMPACT...ADDITIONAL SNOWFALL AMOUNTS OF 1 TO 2 INCHES
  TODAY.

* LOCATIONS INCLUDE...POCATELLO.

* OTHER IMPACTS...GUSTY WINDS WILL PRODUCE AREAS OF BLOWING AND 
  DRIFTING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

HTTP://WEATHER.GOV/POCATELLO
818 
WWUS45 KPIH 100013
WSWPIH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
513 PM MST SAT FEB 9 2013

.SNOW DECREASING ACROSS THE THE CARIBOU AND SOUTH CENTRAL
HIGHLANDS THIS EVENING.

IDZ022-023-025-100115-
/O.EXP.KPIH.WS.W.0002.000000T0000Z-130210T0000Z/
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
WASATCH MOUNTAINS/IDAHO PORTION-
INCLUDING THE LOCATIONS OF...MALAD...OAKLEY...CITY OF ROCKS...
CONNOR SUMMIT...SWEETZER SUMMIT...MALAD SUMMIT...
LAVA HOT SPRINGS...SODA SPRINGS...MCCAMMON...FISH CREEK SUMMIT...
SWAN VALLEY...GRAYS LAKE NWR...MONTPELIER...GEORGETOWN...PARIS...
GEORGETOWN SUMMIT
513 PM MST SAT FEB 9 2013

...WINTER STORM WARNING HAS EXPIRED...

THE WINTER STORM WARNING IS NO LONGER IN EFFECT. 

SCATTERED SNOW SHOWERS WILL LINGER IN THE WASATCH
MOUNTAINS...CARIBOU AND SOUTH CENTRAL HIGHLANDS OVERNIGHT...BUT
WITH LITTLE ADDITIONAL ACCUMULATION OF SNOW. UP TO ONE INCH IS
STILL POSSIBLE TONIGHT ON THE HIGHER ELEVATIONS OF THE WASATCH
MOUNTAINS.

$$

IDZ021-024-100115-
/O.EXP.KPIH.WW.Y.0005.000000T0000Z-130210T0000Z/
LOWER SNAKE RIVER PLAIN-CACHE VALLEY/IDAHO PORTION-
INCLUDING THE LOCATIONS OF...POCATELLO...BLACKFOOT...
MASSACRE ROCKS...PRESTON
513 PM MST SAT FEB 9 2013

...WINTER WEATHER ADVISORY HAS EXPIRED...

THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. 

A SLIGHT CHANCE OF SNOW REMAINS OVERNIGHT...BUT WITH LITTLE
ACCUMULATION OF SNOW.

$$

HTTP://WEATHER.GOV/POCATELLO

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this winter storm warning went out at Feb 7, 3:34 AM MST, 9 hours 19 minutes earlier.

Area forecast discussion, Feb 7, 3:34 AM MST, 9 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
334 AM MST THU FEB 7 2013

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT. CURRENT WATER VAPOR
IMAGERY SHOWS AN UPPER LEVEL LOW IN THE PACIFIC JUST OFF THE
BRITISH COLUMBIA COAST. MID AND UPPER LEVEL MOISTURE ARE SPILLING
OVER THE UPPER LEVEL RIDGE IN OUR AREA. THE RIDGE AXIS IS OVER
OUR EASTERN BORDERS AND CONTINUES TO MOVE EAST. WITH HIGH PRESSURE
RIDGING LOOK FOR PATCHY FOG IN THE SNAKE RIVER PLAIN...UPPER SNAKE
HIGHLANDS...SOUTHERN HIGHLANDS AND THE BEAR LAKE REGION THIS
MORNING.

MODELS CONTINUE TO SHOW THE UPPER LEVEL LOW TO DROP SOUTHEAST OVER
CALIFORNIA AND NEVADA WITH MOISTURE REACHING OUR MOST SOUTHWEST BORDERS
BY EARLY FRIDAY MORNING. BOTH THE GFS AND NAM MODELS SHOW THE
SOUTHERN HIGHLANDS...CARIBOU HIGHLANDS...CACHE VALLEY...AND BEAR
LAKE ZONES GETTING 5 TO 10 INCHES OF SNOW FRIDAY THROUGH SATURDAY.
THUS..A WINTER STORM WATCH HAS BEEN CONTINUED AND WILL LIKELY GET
UPDATED TO AN WARNING LATER TODAY IF MODELS CONTINUE TO STAY ON
TRACK. ADDITIONALLY...THE NAM MODEL SHOWS UPSLOPE FLOW FOR THE
LOST RIVER ZONE WITH THIS AREA RECEIVING 2 TO 4 INCHES OF SNOW.
ALSO...THE MODELS SHOW THE EASTERN MAGIC VALLEY AND THE LOWER SNAKE
RIVER PLAIN RECEIVING 2 TO 4 INCHES OF SNOW AS WELL. THERE IS SOME
UNCERTAINTY WITH THESE AMOUNTS BECAUSE TEMPERATURES MAY RISE ABOVE
FREEZING IN LOWER AREAS. IF MODELS CONTINUE TO SHOW THESE AMOUNTS
WINTER WEATHER ADVISORIES WILL BE NEEDED FOR THESE AREAS. LOOK FOR
BREEZY TO MODERATE WINDS ACROSS THE AREA FRIDAY AND PARTICULARLY
SATURDAY CAUSING AREAS OF BLOWING AND DRIFTING SNOW. COLDER
TEMPERATURES WILL MOVE INTO THE AREA WITH WRAP AROUND NORTHEAST
FLOW ON SATURDAY. WYATT

.LONG TERM...SUNDAY THROUGH NEXT THURSDAY. AS THE MAIN UPPER LOW
EJECTS EAST THROUGH COLORADO...A REINFORCING SHORT-WAVE IS EXPECTED
TO DROP INTO THE WRN PERIPHERY OF THE EXITING TROUGH BRINGING A SHOT
OF COLD AIR TO THE REGION. THE GFS TIMING IS FASTER AND FURTHER WEST
THAN THE ECMWF SO THE INTENSITY OF THE COLD AIR INTRUSION AND
ACCOMPANYING PRECIPITATION MAY CHANGE OVER THE COURSE OF THE NEXT
FEW DAYS. BY TUESDAY...THE COASTAL RIDGE BEGINS TO EXPAND EASTWARD
OVER THE REGION WHICH SHOULD BRING MODERATING TEMPERATURES TO HIGHER
ELEVATIONS AT FIRST AND THEN TO THE LOWER ELEVATIONS THURSDAY AS A
PACIFIC LOW TOPS THE RIDGE AND DIGS SE INTO IDAHO. BOTH THE GFS AND
ECMWF ARE SHOWING VERY GOOD AGREEMENT ON THIS NEXT FEATURE WITH
REGARD TO TIMING AND TRACK OF THE WAVE. HUSTON

&&

.AVIATION...THE LATEST FOG/STRATUS IMAGERY WAS SHOWING A BROAD AREA
OF LOW (IFR/MVFR) CLOUDS EXTENDING FROM KIDA NORTH INTO THE MONTANA
BORDER REGION EARLY THIS MORNING AS THE NEXT UPSTREAM STORM SYSTEM
AND ASSOCIATED MID AND UPPER CLOUDS SPREAD INTO WRN IDAHO. CURRENT
MODEL CROSS SECTIONS SHOW INCREASING MOISTURE THROUGH THE PERIOD AS
THE TROUGH GRADUALLY SPREADS INLAND TODAY AND TONIGHT WITH WIDESPREAD
RESTRICTIVE CIGS (MVFR/IFR) ANTICIPATED FRIDAY AFTERNOON AS THE LOW
CUTS SE THROUGH NEVADA. MODEL TRENDS ALSO SUGGEST THAT THE LOW LEVEL
STRATUS WILL NOT WORK BACK DOWN THE VALLEY TO KPIH AND KBYI THIS
MORNING AS THE CURRENT TERMINALS SUGGEST AND THIS HAS BEEN GENERALLY
SUPPORTED IN RECENT FOG/STRATUS IMAGERY THAT HAS SHOWED A SLOW
EROSION OF THE LOW CLOUDS FROM THE SW...SO KIDA MIGHT ALSO BE
OVERLY PESSIMISTIC IN THIS REGARD. HUSTON

&&

.AIR STAGNATION...THE INVERSION CONDITIONS WILL PERSIST OVER MUCH
OF SE ID THRU THE MORNING RESULTING IN CONTINUED AIR QUALITY
ISSUES PARTICULARLY FOR FRANKLIN COUNTY. WYATT

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING
IDZ022>025.

&&
Hazardous weather outlook, Feb 7, 5:26 AM MST, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
526 AM MST THU FEB 7 2013

IDZ022>025-081230-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
526 AM MST THU FEB 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

EXPECT PATCHY FREEZING FOG OVER PRESTON AND THE BEAR LAKE REGION
FOR EARLY THIS MORNING MAKING DRIVING HAZARDOUS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

EXPECT 5 TO 10 INCHES OF SNOW FRIDAY INTO SATURDAY. ALSO...EXPECT
BLOWING AND DRIFTING SNOW PARTICULARLY ON SATURDAY WITH MODERATE
WINDS.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

IDZ017-021-081230-
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
526 AM MST THU FEB 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

EXPECT PATCHY FREEZING FOG EARLY THIS MORNING MAKING DRIVING
CONDITIONS HAZARDOUS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

EXPECT 2 TO 4 INCHES OF SNOW FRIDAY INTO SATURDAY. ALSO...EXPECT
BLOWING AND DRIFTING SNOW PARTICULARLY ON SATURDAY WITH MODERATE
WINDS. THESE CONDITIONS WILL MAKE DRIVING HAZARDOUS.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 12:53 PM MSTWinter Weather AdvisoryPIH52 hr

Nearby

Winter Storm Warnings in Idaho, 2013Every winter storm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.